Alert archive / Wisconsin / Small Craft Advisories in 2011
Small Craft Advisory 83, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Nov 24, 2011, 3:47 AM CST. It took effect at Nov 24, 2011, 3:00 PM CST. It was in force for 38 hr.
The area
The counties it named.
The facts
- Issued
- Nov 24, 2011, 3:47 AM CST (09:47 UTC)
- In effect from
- Nov 24, 2011, 3:00 PM CST
- Expired
- Nov 26, 2011, 4:47 AM CST
- In force
- 38 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted, in the capitals the NWS used until 2016.
587 WHUS73 KGRB 240947 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 347 AM CST THU NOV 24 2011 ...INCREASING SOUTHWEST WINDS AND WAVES EXPECTED LATER TODAY... .SOUTHWEST WINDS WILL INCREASE TO 15 TO 25 KTS BY LATE AFTERNOON... THEN CONTINUE INTO FRIDAY. AS A RESULT...WAVES WILL BUILD TO 3 TO 6 FEET ON LAKE MICHIGAN. LMZ541>543-241800- /O.NEW.KGRB.SC.Y.0083.111124T2100Z-111126T0400Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 347 AM CST THU NOV 24 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 10 PM CST FRIDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 10 PM CST FRIDAY. * WINDS WILL INCREASE TO 15 TO 25 KTS LATER TODAY...THEN CONTINUE INTO FRIDAY. * WAVES WILL BUILD TO 3 TO 6 FEET BY THIS EVENING...AND REMAIN IN THAT RANGE THROUGH FRIDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ TSK
8 follow-up statements
026 WHUS73 KGRB 241702 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1102 AM CST THU NOV 24 2011 ...INCREASING SOUTHWEST WINDS AND WAVES EXPECTED LATER TODAY... .SOUTHWEST WINDS WILL INCREASE TO 15 TO 25 KTS BY LATE AFTERNOON... THEN CONTINUE INTO FRIDAY. AS A RESULT...WAVES WILL BUILD TO 3 TO 6 FEET ON LAKE MICHIGAN. LMZ541>543-250115- /O.CON.KGRB.SC.Y.0083.111124T2100Z-111126T0400Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1102 AM CST THU NOV 24 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 10 PM CST FRIDAY... * WINDS WILL INCREASE TO 15 TO 25 KTS LATER TODAY...THEN CONTINUE INTO FRIDAY. * WAVES WILL BUILD TO 3 TO 6 FEET BY THIS EVENING...AND REMAIN IN THAT RANGE THROUGH FRIDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
732 WHUS73 KGRB 242140 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 340 PM CST THU NOV 24 2011 ...GUSTY SOUTHWEST WINDS AND HIGH WAVES TO CONTINUE... .SOUTHWEST WINDS OF 15 TO 25 KTS ARE EXPECTED TONIGHT AND FRIDAY. AS A RESULT...WAVES OF 4 TO 7 FT WILL PREVAIL ON LAKE MICHIGAN. LMZ541>543-250545- /O.CON.KGRB.SC.Y.0083.000000T0000Z-111126T0400Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 340 PM CST THU NOV 24 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CST FRIDAY... * WINDS OF 15 TO 25 KTS ARE EXPECTED THROUGH FRIDAY. * WAVES OF 4 TO 7 FT WILL PREVAIL THROUGH FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
427 WHUS73 KGRB 250317 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 917 PM CST THU NOV 24 2011 ...GUSTY SOUTHWEST WINDS AND HIGH WAVES TO CONTINUE... .SOUTHWEST WINDS OF 15 TO 25 KTS ARE EXPECTED OVERNIGHT AND FRIDAY. AS A RESULT...WAVES OF 4 TO 7 FT WILL PREVAIL ON LAKE MICHIGAN. LMZ541>543-251130- /O.CON.KGRB.SC.Y.0083.000000T0000Z-111126T0400Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 917 PM CST THU NOV 24 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CST FRIDAY... * WINDS OF 15 TO 25 KTS ARE EXPECTED THROUGH FRIDAY. * WAVES OF 4 TO 7 FT WILL PREVAIL THROUGH FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
280 WHUS73 KGRB 251001 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 401 AM CST FRI NOV 25 2011 ...GUSTY SOUTHWEST WINDS AND HIGH WAVES TO CONTINUE... .SOUTHWEST WINDS OF 15 TO 25 KTS WILL CONTINUE THIS MORNING...THEN GRADUALLY DECREASE. WAVES AS HIGH AS 4 TO 7 FT WILL PERSIST INTO THIS AFTERNOON...THEN SLOWLY SUBSIDE. LMZ541>543-251815- /O.CON.KGRB.SC.Y.0083.000000T0000Z-111126T0400Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 401 AM CST FRI NOV 25 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CST THIS EVENING... * SOUTHWEST WINDS 15 TO 25 KTS WILL DECREASE TO 10 TO 15 KTS LATER TODAY INTO TONIGHT. * WAVES OF 4 TO 7 FT WILL PERSIST INTO THIS AFTERNOON...THEN SUBSIDE TO 2 TO 4 FT BY MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ TSK/MPC
657 WHUS73 KGRB 251548 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 948 AM CST FRI NOV 25 2011 ...GUSTY SOUTHWEST WINDS AND HIGH WAVES WILL CONTINUE TO SUBSIDE... .SOUTHWEST WINDS OF 15 TO 25 KTS WILL CONTINUE TO DECREASE THROUGH THE MORNING. WAVES AS HIGH AS 4 TO 7 FT WILL PERSIST INTO THIS AFTERNOON...THEN SLOWLY SUBSIDE. LMZ541>543-260000- /O.CON.KGRB.SC.Y.0083.000000T0000Z-111126T0400Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 948 AM CST FRI NOV 25 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CST THIS EVENING... * SOUTHWEST WINDS 15 TO 25 KTS WILL DECREASE TO 10 TO 15 KTS BY EARLY AFTERNOON. * WAVES OF 4 TO 7 FT WILL CONTINUE THROUGH THE AFTERNOON...THEN SUBSIDE TO 2 TO 4 FT BY MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
883 WHUS73 KGRB 252119 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 319 PM CST FRI NOV 25 2011 ...GUSTY WINDS AND HIGH WAVES WILL CONTINUE... .SOUTHWEST WINDS OF 15 TO 20 KTS WILL CONTINUE TO DECREASE THROUGH THIS EVENING. WAVES AS HIGH AS 4 TO 7 FT WILL PERSIST INTO THIS EVENING...THEN SLOWLY SUBSIDE. LMZ541>543-260530- /O.EXT.KGRB.SC.Y.0083.000000T0000Z-111128T0000Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 319 PM CST FRI NOV 25 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CST SUNDAY... * SOUTHWEST WINDS 15 TO 20 KTS WILL CONTINUE THROUGH SATURDAY. WINDS BECOME NORTH TO NORTHWEST 20 TO 25 KTS SUNDAY. * WAVES OF 4 TO 7 FT WILL CONTINUE...THEN SUBSIDE TO 3 TO 5 FT BY MIDNIGHT. WAVES OF 3 TO 5 FT ARE EXPECTED SATURDAY AND SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
320 WHUS73 KGRB 260312 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 912 PM CST FRI NOV 25 2011 ...GUSTY WINDS AND HIGH WAVES WILL CONTINUE... .A LOW PRESSURE AREA OVER THE NORTHERN PLAINS...WILL REACH THE WESTERN GREAT LAKES REGION BY SATURDAY AFTERNOON. A TIGHT PRESSURE GRADIENT AHEAD OF THE LOW PRESSURE SYSTEM...WILL KEEP GUSTY WINDS AND HIGH WAVES ACROSS THE NEARSHORE WATERS OF LAKE MICHIGAN. WHILE WINDS MAY DROP BELOW SMALL CRAFT CRITERIA AT TIMES...IN GENERAL BRISK SOUTHWEST WINDS SHOULD CONTINUE THROUGH SATURDAY EVENING. A COLD FRONT WILL MOVE ACROSS THE WATERS SATURDAY NIGHT AND WINDS WILL BECOME NORTHWEST AND GUSTY SUNDAY BEHIND THE FRONT. LMZ541>543-261115- /O.CON.KGRB.SC.Y.0083.000000T0000Z-111128T0000Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 912 PM CST FRI NOV 25 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST SUNDAY... * SOUTHWEST WINDS 15 TO 20 KTS WILL CONTINUE THROUGH SATURDAY. WINDS BECOME NORTH TO NORTHWEST 20 TO 25 KTS SUNDAY. * WAVES OF 3 TO 5 FT WILL CONTINUE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
947 WHUS73 KGRB 261047 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 447 AM CST SAT NOV 26 2011 ...GUSTY NORTHWEST WINDS EXPECTED LATE TONIGHT INTO SUNDAY... .WINDS WILL TURN NORTHWEST IN THE WAKE OF A COLD FRONT THIS EVENING...THEN INCREASE TO 15 TO 25 KTS WITH HIGHER GUSTS LATE TONIGHT INTO SUNDAY. THE STRONGEST GUSTS ARE ANTICIPATED NEAR DEATHS DOOR. LMZ541>543-261900- /O.CAN.KGRB.SC.Y.0083.000000T0000Z-111128T0000Z/ /O.NEW.KGRB.SC.Y.0084.111127T0900Z-111128T0000Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 447 AM CST SAT NOV 26 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM TO 6 PM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 6 PM CST SUNDAY. * NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KTS WITH HIGHER GUSTS LATE TONIGHT...THEN CONTINUE ON SUNDAY. THE STRONGEST WINDS ARE ANTICIPATED NEAR DEATHS DOOR...WHERE GUSTS MAY EXCEED 30 KTS. * WAVES OF 2 TO 4 FT ARE EXPECTED...LOCALLY HIGHER NEAR DEATHS DOOR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ521-522-261900- /O.NEW.KGRB.SC.Y.0084.111127T0900Z-111128T0000Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 447 AM CST SAT NOV 26 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM TO 6 PM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 6 PM CST SUNDAY. * NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KTS WITH HIGHER GUSTS LATE TONIGHT...THEN CONTINUE ON SUNDAY. THE STRONGEST WINDS ARE ANTICIPATED NEAR GILLS ROCK...SISTER BAY AND THE DEATHS DOOR AREA...WHERE GUSTS MAY EXCEED 30 KTS. * WAVES OF 3 TO 5 FT ARE EXPECTED...ESPECIALLY IN THE CENTRAL AND NORTHERN BAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ KIECKBUSCH
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Nov 24, 3:29 AM CST, 18 minutes earlier.
Area forecast discussion, Nov 24, 3:29 AM CST, 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 329 AM CST THU NOV 24 2011 .SHORT TERM...THANKSGIVING DAY THROUGH FRIDAY...SKY COVER AND IT'S EFFECT ON TEMPERATURES WILL BE THE MAIN FCST CONCERNS. WIDESPREAD LOW STRATUS HAS ONCE AGAIN OVERSPREAD THE ENTIRE CWA THIS MORNING...DUE TO LLVL MOISTURE TRAPPED BENEATH A STRONG INVERSION. PATCHY FOG WAS ALSO OCCURRING...ESPECIALLY OVER NORTHERN WI...WHERE SOME SNOW PACK REMAINED. HAVE DECIDED TO STOP FIGHTING WITH THE CLOUDS. WITH LITTLE CHANGE IN THE PATTERN ANTICIPATED THROUGH FRIDAY...BELIEVE THAT LOW CLOUDS WILL PERSIST. BUFKIT SOUNDINGS AND 950 MB RH PROGS SUPPORT THIS. SOME PARTIAL CLEARING MAY OCCUR DURING THE EARLY TO MID AFTERNOON TODAY...ESPECIALLY IN FAR NE WI... BUT EXPECT CLOUDS TO FILL BACK IN DURING THE EVENING. WILL ALSO CONTINUE TO MENTION PATCHY FOG TONIGHT INTO FRIDAY MORNING...WITH AREAS OF FOG OVER THE NORTHERN WI SNOW PACK. ANY CLEARING ON FRIDAY IS DOUBTFUL...AS LLVL MOISTURE DEEPENS A LITTLE IN ADVANCE OF THE APPROACHING COLD FRONT. HAVE LOWERED MAX TEMPS BY 3 TO 5 DEGREES TODAY AND FRIDAY... WHICH SHOULD ACCOUNT FOR THE EFFECTS OF THE CLOUD COVER. USED A BLEND OF THE BETTER PERFORMING GUIDANCE SETS FOR MIN TEMPS TONIGHT...BUT AREAS WITH PARTIAL CLEARING COULD QUICKLY DROP BLO THE FCST VALUES THIS EVENING...SO TEMPS WILL NEED TO BE MONITORED. .LONG TERM...FRIDAY NIGHT TO NEXT THURSDAY. THE GFS ENSEMBLE MEAN INDICATES THAT AN AMPLIFYING TROUGH OVER THE EASTERN CONUS THIS WEEKEND WILL GET REINFORCED THROUGH EARLY TO MIDDLE OF NEXT WEEK AS FLATTENED RIDGING BUILDS OVER THE WESTERN CONUS. OPERATIONAL MODELS CONTINUE TO STRUGGLE WITH THE EVOLUTION OF THIS EASTERN CONUS TROUGH...AND THE POTENTIAL FOR A CUTOFF LOW TO MEANDER OVER THE OHIO VALLEY. WILL BLEND THE ECMWF AND GFS...BUT TRIED TO KEEP SIGNIFICANT CHANGES TO A MINIMUM. FRIDAY NIGHT THROUGH SATURDAY NIGHT...AS A SHORTWAVE TROUGH DIGS ACROSS THE CENTRAL GREAT PLAINS...LOW PRESSURE WILL MOVE ACROSS THE NORTHERN MISSISSIPPI VALLEY AND INTO WESTERN WISCONSIN BY 12Z SATURDAY. WITH UPPER DIVERGENCE INCREASING THROUGH THE NIGHT...AND LOW LEVEL FORCING VIA A WARM FRONT DRAPED OVER NORTHERN WISCONSIN...SHOULD SEE RAIN SHOWERS PUSH NE ACROSS THE STATE...MAINLY AFTER MIDNIGHT AS A BEEFY DRY WEDGE IN THE MID-LEVELS WILL HAVE TO BE OVERCOME. LOW PRESSURE THEN TRACKS ACROSS THE STATE OF WISCONSIN ON SATURDAY...WITH SHOWERS CONTINUING. COLDER AIR WILL EVENTUALLY WRAP AROUND THE LOW INTO THE STATE LATE SATURDAY AFTERNOON INTO SATURDAY EVENING...WITH RAIN SHOWERS TURNING OVER TO SNOW SHOWERS. SOME ACCUMULATIONS APPEAR POSSIBLE SATURDAY NIGHT OVER N-C WISCONSIN...WITH AN ADDED BONUS FROM LAKE EFFECT WHICH SHOULD BE CRANKING UP LATE SATURDAY NIGHT. WILL INCREASE POPS SATURDAY NIGHT. REST OF THE FORECAST...NW FLOW BEHIND THE SURFACE LOW WILL CONTINUE INTO SUNDAY...WITH LAKE EFFECT SNOW SHOWERS PROBABLE OVER N-C WISCONSIN AND A FEW SNOW SHOWERS LINGERING OVER THE EASTERN HALF OF THE STATE. DRIER AIR WILL ARRIVE FOR THE AFTERNOON...BUT CYCLONIC FLOW WILL LIKELY KEEP THE CLOUDS AROUND. NW WINDS WILL ALSO BE GUSTY WITH SOME GUSTS TO 30 OR 35 MPH POSSIBLE. A SURFACE RIDGE AXIS WILL QUICKLY PUSH INTO THE STATE SUNDAY NIGHT AND SO WILL WARMER AIR...WHICH WILL ERODE ANY LINGERING LOW STRATUS. THE REINFORCING SHORTWAVE AND COLD FRONT WILL PLOW ACROSS THE WESTERN GREAT LAKES MONDAY INTO MONDAY NIGHT WITH ANOTHER SURGE OF COLD AIR IN ITS WAKE. CURRENTLY CARRYING POPS MONDAY NIGHT FOR THIS FEATURE...AND THIS LOOKS GOOD. THE COLD AIR LOOKS COLD ENOUGH FOR LAKE EFFECT OVER NORTH-CENTRAL WISCONSIN HEADING INTO TUESDAY. UNDER NW FLOW ALOFT...SIGNS OF ANOTHER WAVE ARRIVING WEDNESDAY NIGHT INTO THURSDAY. OTHER THAN A BRIEF WARM UP ON MONDAY...TEMPERATURES LOOK NEAR OR BELOW NORMAL FOR THE REST OF THE WEEK. && .AVIATION...(FOR 06Z TAF ISSUANCE) EVENING SOUNDING AT GRB SHOWING STRONG INVERSION...THIS LEADING TO STRATUS ONCE AGAIN EXPANDING ACROSS STATE. RUC SEEMS TO HAVE BEST HANDLE ON THINGS SO HAVE CONTINUED TO FOLLOW IT. IFR CIGS ARE EXPECTED...WITH LOCAL LIFR OVER THE NORTH...INCLUDING RHI. MVFR VSBYS WITH WINDS REMAINING UP OVERNIGHT...ALTHOUGH PATCHY IFR VSBYS WILL OCCUR OVER THE REMAINING SNOW PACK IN NORTHERN WI. LOW LEVEL WIND SHEAR POSSIBLE OVERNIGHT WITH SOUTHWEST WINDS AROUND 30 KNOTS AT 1000 FT AGL AND SURFACE WINDS FROM THE SOUTH AT 5 TO 10 KNOTS. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && KIECKBUSCH/MPC
Hazardous weather outlook, Nov 24, 3:14 AM CST, 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 314 AM CST THU NOV 24 2011 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-250915- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 314 AM CST THU NOV 24 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. LMZ521-522-541>543-250915- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 314 AM CST THU NOV 24 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. TSK/MPC
Nearby
Small Craft Advisories in Wisconsin, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.